# SDR SWAA2023051523741

- Difficulty date: April 4, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON RH SIDE VAPOR BARRIER LOCATED AT MAIN WHEEL WELL COMPARTMENT 2023-237509<[01] TOOL USED CALIPER P/N:8647A42 S/N:B22058354 DUE DATE:27-AUG-23.;[02] TOOL USED:HOT BONDER P/N:HCS9200B S/N:15102320 DUE DATE:22-JAN-24.;[03] TOOL USED SCALE P/N 91847; S/N AE-409320; DUE DATE: 06-JUN-23.;[04] REPAIRED VAPOR BARRIER OF RH SIDE AT MAIN WHEEL WELL COMPARTMENT ON RBL 31.83 LOWER POSITION IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW;[05] REPAIRED VAPOR BARRIER OF RH SIDE AT MAIN WHEEL WELL COMPARTMENT ON RBL 31.83 LOWER POSITION IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.AS RII. JOB COMPLETED.
